Regular coverings and parallel products of Farey maps

Stanier, Margaret Rosemary (2022). Regular coverings and parallel products of Farey maps. Acta Mathematica Universitatis Comenianae, 91(1) pp. 1–18.

URL: http://www.iam.fmph.uniba.sk/amuc/ojs/index.php/am...

Abstract

We examine the structure of Farey maps, which are a class of maps (graph embeddings on surfaces) that have received significant attention recently. We describe how they are related to each other through coverings and parallel products, and use these observations to find their complete spectra, recovering some known results. We then examine a similar class of maps defined by Hecke groups.

Viewing alternatives

Download history

Item Actions

Export

About